Alert archive / Illinois / Small Craft Advisories in 2021
Small Craft Advisory 38, NWS Chicago, IL
NWS Chicago, IL issued this small craft advisory at Apr 25, 2021, 9:52 PM CDT. It took effect at Apr 26, 2021, 7:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2021, 9:52 PM CDT (02:52 UTC)
- In effect from
- Apr 26, 2021, 7:00 AM CDT
- Expired
- Apr 27, 2021, 7:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
742 WHUS73 KLOT 260252 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 952 PM CDT Sun Apr 25 2021 LMZ740>742-261100- /O.NEW.KLOT.SC.Y.0038.210426T1200Z-210427T1200Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 952 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 kt Monday morning, increasing to 25 to 30 in the afternoon and evening. Significant waves to 6 feet, occasionally to 8 feet. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory may need to be extended through Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ743>745-261100- /O.NEW.KLOT.SC.Y.0038.210426T1200Z-210427T1200Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 952 PM CDT Sun Apr 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 20 to 25 kt Monday morning, becoming south and increasing to 30 kt in the afternoon. Significant waves to 4 ft. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...The Small Craft Advisory may need to be extended through Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Carlaw
8 follow-up statements
167 WHUS73 KLOT 260911 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 411 AM CDT Mon Apr 26 2021 LMZ740>742-261715- /O.CON.KLOT.SC.Y.0038.210426T1200Z-210427T1200Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 411 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast to south winds to 25 to 30 kt with occasional 35 kt gale gusts late this afternoon through early this evening, significant waves to 6 ft, and occasional waves to 8 ft expected. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Another Small Craft Advisory will likely be needed for Tuesday afternoon and early evening, mainly for waters south of Wilmette Harbor. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ743>745-261715- /O.CON.KLOT.SC.Y.0038.210426T1200Z-210427T1200Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 411 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast to south winds to 25 to 30 kt with a few 35 kt gale force gusts late this afternoon through early this evening, and significant waves to 4 ft expected. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Another Small Craft Advisory will be needed for Tuesday afternoon through early evenign. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ RC
167 WHUS73 KLOT 261422 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 922 AM CDT Mon Apr 26 2021 LMZ740>742-262230- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 922 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast to south winds to 25 to 30 kt with occasional 35 kt gale gusts late this afternoon through early this evening, significant waves to 6 ft, and occasional waves to 8 ft expected. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ743>745-262230- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 922 AM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Southeast to south winds to 25 to 30 kt with a few 35 kt gale force gusts late this afternoon through early this evening, and significant waves to 4 ft expected. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
281 WHUS73 KLOT 262007 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 307 PM CDT Mon Apr 26 2021 LMZ740>742-270415- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 307 PM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...South winds to 25 to 30 kt with occasional 35 kt gale gusts through early this evening, significant waves to 5 ft. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ743>745-270415- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 307 PM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...South winds to 25 to 30 kt with a few 35 kt gale force gusts through early this evening, and significant waves to 4 ft expected. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...From 7 AM Monday to 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
902 WHUS73 KLOT 270256 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 956 PM CDT Mon Apr 26 2021 LMZ740>742-271100- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 956 PM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...South southwest winds to 30 kt and significant waves to 5 ft. * WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ743>745-271100- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 956 PM CDT Mon Apr 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...South southwest winds to 30 kt and significant waves to 4 ft expected. * WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City IN and Calumet Harbor IL to Gary IN. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Petr
647 WHUS73 KLOT 270850 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 350 AM CDT Tue Apr 27 2021 LMZ741>745-271700- /O.EXT.KLOT.SC.Y.0038.000000T0000Z-210428T0000Z/ Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 350 AM CDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South southwest winds to 25 to 30 kt and significant waves to 4 ft. * WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City IN, Northerly Island to Calumet Harbor IL, Calumet Harbor IL to Gary IN and Wilmette Harbor to Northerly Island IL. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ740-271200- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210427T1200Z/ Winthrop Harbor to Wilmette Harbor IL- 350 AM CDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...South southwest winds to 25 kt and significant waves to 4 ft. * WHERE...Winthrop Harbor to Wilmette Harbor IL. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
835 WHUS73 KLOT 271407 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 907 AM CDT Tue Apr 27 2021 LMZ741>745-272215- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210428T0000Z/ Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 907 AM CDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South-southwest winds to 25 kt and significant waves to 4 ft. * WHERE...Wilmette Harbor to Calumet Harbor IL and Calumet Harbor IL to Michigan City IN. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
318 WHUS73 KLOT 271959 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 259 PM CDT Tue Apr 27 2021 LMZ741>745-280000- /O.CON.KLOT.SC.Y.0038.000000T0000Z-210428T0000Z/ Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 259 PM CDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South-southwest winds to 25 kt and significant waves to 4 ft. * WHERE...Wilmette Harbor to Calumet Harbor IL and Calumet Harbor IL to Michigan City IN. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
689 WHUS73 KLOT 280003 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 703 PM CDT Tue Apr 27 2021 LMZ741>745-280115- /O.EXP.KLOT.SC.Y.0038.000000T0000Z-210428T0000Z/ Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 703 PM CDT Tue Apr 27 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... The gusty southwest winds have ended. The north to northeasterly winds are now gusty too, with occasional gusts to 25 kt through 10 PM CDT. So mariners should continue to use caution. $$ MTF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 6:56 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 25, 6:56 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 656 PM CDT Sun Apr 25 2021 .SHORT TERM... Through Monday night... 235 PM...Forecast concerns include a chance of showers late this afternoon and then strong/gusty winds Monday. An area of mainly rain showers is currently moving across northeast IA. There have been a few reports of ice pellets with this activity, along with snow further to the northwest. Much of the guidance shows this activity weakening as it moves across northwest IL late this afternoon. Have increased pops to low chance for the far northwest cwa through 00z but will keep this evening dry based on the most recent trends in guidance. And also have no mention of sleet/ice pellets. Another weak disturbance will move across southern WI toward daybreak Monday morning with another chance for some light showers and this appears to remain a bit further north and have maintained just sprinkle mention, mainly along/north of I-88 and this activity looks to be done by 12z so no mention into Monday morning. Fairly chilly near the lake this afternoon with temps only in the lower to mid 40s. Temps are expected to fall into the 30s this evening and level off after midnight. Winds may diminish to 5 to 10 mph across northwest IN and this area would have a chance for some patchy frost overnight. There will likely be some periods of scattered clouds overnight, along with cloudy periods, so confidence is too low for any frost mention tonight. Winds will likely be slowly increasing in the predawn hours with temps possibly warming a few degrees prior to sunrise. South/southeast winds will steadily increase Monday morning but it won't be until Monday afternoon, as deeper mixing occurs, that the strongest winds will develop and gusts as high as 40 mph still look on track. Should the low levels mix a little deeper, its possible wind gusts may reach 45 mph but this would likely be nearing sunset Monday evening and by then there may be just enough cooling to keep the strongest winds aloft. However, Monday night will remain breezy/windy. Highs on Monday still expected to reach well into the 70s, possibly a few places in central IL tagging 80. Wind directions may be just southeast enough to keep the IL lakeshore cooler but winds may turn enough south/southwest by evening, that high temps occur there in the early evening. Lows only drop in the lower 60s, perhaps a few upper 50s by Tuesday morning. Quite a bit of uncertainty regarding dewpoints on Monday as much of the guidance shows dewpoints increasing through the day. Given the dry conditions and strong winds, there is an elevated fire danger for Monday afternoon which will be dependent on the dewpoints and associated relative humidity levels. cms && .LONG TERM... 235 PM CDT Tuesday through Sunday... Challenges in the mid week portion focus around the potential for thunderstorms on Wednesday. The theme in temperatures will begin very warm, followed by a dip, then a return to above normal readings for the upcoming weekend. The area will remain in the warm sector ahead of an approaching low pressure system across the Upper Midwest on Tuesday. With the upper ridge not yet broken down and the warm front well north in Wisconsin, forcing to overcome the cap for any precipitation will be minimal. Guidance is also not bringing in an overcast high cloud deck either. Given breezy southwest winds and a warm start to the day, not surprising that the ensemble guidance envelope for Chicago is solidly in the 80s (full EC ensembles range from 78-85) and the 25th-75th percentile range for Chicago is very narrow, 82-86 degrees. Therefore high temperatures are of decent confidence even with the forecast being some degrees above normal. See the Climate section for record high information. Breezy southwest winds will again be in place, highest south and east of Interstate 55. The main upper low will be back across the desert Southwest, with an elongated pressure trough extending across the plains into western Lake Michigan Tuesday late in the day, and it will shift east of the area into Wednesday. As this occurs a cold front will slide in from the north. There would likely have been showers and storms to our north and west Tuesday/Tuesday evening. The overall forcing will decrease with southern extent, and thus the overnight into early Wednesday period may just feature scattered showers or a few storms. The front now looks to move into the area Wednesday morning and will not clear the area Wednesday afternoon as we will still have lingering southwest flow aloft. This somewhat slower progression would suggest that showers and storms would then be likely in the warm sector ahead of the front in the afternoon/evening. We will likely have some cloud cover to limit destabilization, but areas south of I-80 may still be in the general region where storms remain in the forecast. There is some shear in place ahead of the front, but the higher modeled instability may fall a bit farther south to preclude a local severe threat. Thereafter, forecast guidance continues to suggest that the front will settle to our south late Wednesday. If this occurs, it would essentially focus the main axis of potential heavier rain with the next wave of low pressure Wednesday night into Thursday to our south. Upper troughing to our northwest will slide on through Thursday bringing northerly winds, and making for a cooler and dry Thursday. Slightly warmer though still near normal temps will be found, again cooler lakeside with north winds. Saturday will feature some warming, though lakeside areas will remain cooler thanks to north/northeast flow. Sunday has the potential to get quite a bit warmer as low level winds turn southwesterly. KMD && .CLIMATE... Normal highs this time of year are in the lower 60s. Forecast highs on Tuesday are in the lower to mid 80s. These are just under record highs for April 27th, listed below. Chicago April 27 Record High: 87 Year: 1986 Rockford April 27 Record High: 88 Year: 1915 KMD && .AVIATION... For the 00Z TAFs... Primary Forecast Concerns... * Strong southerly winds to 30kts Monday Winds remain out of the east through much of the overnight hours trending more southeasterly toward daybreak Monday. As we begin to mix during the daytime hours, winds become increasingly gusty with gusts nearing the mid 20kt range by mid morning out of the SSE (160-170 degrees). As we mix more deeply into a strengthening low-level jet we should tap into 30-35kt gusts by mid-afternoon with directions then trending more west of south (180-190 degrees). Winds ease slightly after sunset but gusts remain elevated in the mid to upper 20kt range due to the Chicago area terminals expected to remain well mixed into the evening hours. A weak disturbance moves across northern IL early Monday morning resulting in an increase in VFR mid-level clouds. A few virga showers are possible as it moves through but not expecting any precipitation to reach the ground. Petr && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...Small Craft Advisory...IN nearshore waters until 7 PM Sunday. && Visit us at weather.gov/chicago Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSChicago www.twitter.com/NWSChicago www.youtube.com/NWSChicago
Hazardous weather outlook, Apr 25, 3:12 PM CDT, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 312 PM CDT Sun Apr 25 2021 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-262015- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 312 PM CDT Sun Apr 25 2021 /412 PM EDT Sun Apr 25 2021/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Monday... Elevated Fire Weather Risk. Limited Non Thunderstorm Wind Risk. Tuesday... Limited Non Thunderstorm Wind Risk. Limited Thunderstorm Risk. Wednesday... Limited Thunderstorm Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-262015- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 312 PM CDT Sun Apr 25 2021 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Hazardous conditions for small craft. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Monday... Hazardous conditions for small craft are likely. Tuesday... Hazardous conditions for small craft are likely. Wednesday... Limited Thunderstorm Risk. KMD Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
Nearby
Small Craft Advisories in Illinois, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.